# SDR AALA202304260261

- Difficulty date: March 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 35,417 hours, 14,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 141A52204
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR AFT FLOOR GIRT BAR MOUNT LOCATED AT BS 344 AND LBL 64. REPLACED GIRT BAR MOUNT PER SRM 51-40-02 AND AARD 51-00-05-1
